Paper Title:
Lyapunov-Based Sufficient Conditions for Nonlinear Impulsive Systems
  Abstract

This paper focuses on the stability analysis and invariant set stability theorems for nonlinear impulsive systems. A set of Lyapunov-based sufficient conditions are established for these convergent properties. These results do not require the Lyapunov function to be positive definite. Inequalities relating the righthandside of the differential equation and the Lyapunov function derivative are involved for these results. These inequalities make it possible to deduce properties of the functions and thus leads to sufficient conditions for convergence and stability.

  Info
Periodical
Advanced Materials Research (Volumes 219-220)
Edited by
Helen Zhang, Gang Shen and David Jin
Pages
508-512
DOI
10.4028/www.scientific.net/AMR.219-220.508
Citation
Y. L. Gao, X. W. Mu, "Lyapunov-Based Sufficient Conditions for Nonlinear Impulsive Systems", Advanced Materials Research, Vols. 219-220, pp. 508-512, 2011
Online since
March 2011
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.

Authors: Yuan Qiang Chen
Abstract:This paper investigates stability and synchronization problems for delayed unified chaotic system with parameter uncertainty by employing the...
450
Authors: Yong Jun Liu, Peng Qin
Chapter 6: Robotics, Control and Measurement Technology
Abstract:Based on the proper Lyapunov functions and the Riccati liner inequality, the Robust H-stability of Hopfield neural networks with impulsive...
720